A least square-type procedure for parameter estimation in stochastic differential equations with additive fractional noise

Neuenkirch, Andreas ; Tindel, Samy

DOI: https://doi.org/10.1007/s11203-013-9084-z
URL: http://link.springer.com/article/10.1007%2Fs11203-...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Statistical Inference for Stochastic Processes
Volume: 17
Issue number: 1
Page range: 99-120
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 1387-0874 , 1572-9311
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Neuenkirch, Andreas ; Tindel, Samy

Google Scholar: Neuenkirch, Andreas ; Tindel, Samy

ORCID: Neuenkirch, Andreas ORCID: 0000-0002-0419-1225 ; Tindel, Samy

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item